# SDR REXA2016081301644

- Difficulty date: August 13, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL INNER SPLASH GUARD PANEL SCREW PULLED THRU INNER GUARD.  REMOVED AND REPLACED THE LT MLG WHEEL WELL INNER SPLASH GUARD IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-41-02-001-001-A01, AND 51-45-00-001-001-A01.
